# SDR DALA1036899864

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Bs 389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND LOWER FUSELAGE FWD CARGO COMPARTMENT OVERHEAD BS 389, BRACKET CHAFED.  FABRICATED, LOCATED, DRILLED THE HOLES, ALODINED AND PRIMED R & R IAW 53-05, FIG 86, 51-30-5 51-10-3, 51-10-4.
